MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT

ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT
Model Number 1804350-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure to treat the mid left anterior descending (mlad) artery with mild tortuosity.The 3.5x28mm xience skypoint stent delivery system (sds) was advanced to the target lesion and the stent was implanted; however, under angiography a free extravasation perforation was noted.Therefore, pericardial synthesis was performed and a 2.8x16mm graftmaster covered stent was implanted at 15 atmospheres (atm) to treat the perforation.The perforation was sealed without issue.A 2.5x12mm xience skypoint stent was implanted distal to the graftmaster stent as a continuation of the procedure.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The reported patient effect(s) of perforation is listed in the xience skypoint everolimus eluting coronary stent systems instructions for use as a known patient effect(s) of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.

Brand Name
XIENCE SKYPOINT¿
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21943184
Report Number2024168-2025-04535
Device Sequence Number8382215
Product Code NIQ
UDI-Device Identifier08717648233425
UDI-Public(01)08717648233425(17)270522(10)4052941
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1804350-28
Device Catalogue Number1804350-28
Device Lot Number4052941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight90 KG